MathSciNet Relay Station
MathSciNet bibliographic data
MR958035 (89k:11113) 11R45 (11D25 11G05 11R11 14G25)
Nakagawa, Jin; Horie, Kuniaki Elliptic curves with no rational points. Proc. Amer. Math. Soc. 104 (1988), no. 1, 20–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement